Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Two proofs of the stable Adams conjecture
HTML articles powered by AMS MathViewer

by Eric M. Friedlander and R. M. Seymour PDF
Bull. Amer. Math. Soc. 83 (1977), 1300-1302
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B15, 55F50
  • Retrieve articles in all journals with MSC (1970): 55B15, 55F50
Additional Information
  • Journal: Bull. Amer. Math. Soc. 83 (1977), 1300-1302
  • MSC (1970): Primary 55B15, 55F50
  • DOI: https://doi.org/10.1090/S0002-9904-1977-14421-2
  • MathSciNet review: 0448352